# SDR SA07061

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Part time: 19,913 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE LEFT, MID-CABIN EMERGENCY POWER SUPPLY UNIT FAILED THE OPERATIONAL CHECK.  MAINTENANCE REPLACED THE LEFT, MID-CABIN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
